# SDR SWAA032809

- Difficulty date: December 24, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 67,028 hours, 73,023 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 DOOR EVACUATION SLIDE OUT OF ADJUSTMENT.  ADJUSTED SLIDE PER MM.
